# SDR CAL950601

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0423 - LAX - THE 'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE EN ROUTE FROM IAH TO LAX.  THE HYDRAULIC FLUID SHUTOFF VALVES WERE CLOSED FOR THREE MINUTES AND THE AIRCRAFT LANDED SAFELY AT LAX.  MAINTENANCE FOUND A HYDRAULIC LINE IN THE 'A' SYSTEM LEAKING.  THE HYDRAULIC LINE WAS REPAIRED WITH A NEW SLEEVE AND B-NUT.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (M)
